Title

Characterizations of Continuous Univariate Distributions Based on the Truncated Moments of Functions of Order Statistics

Document Type

Article

Language

eng

Format of Original

23 p.

Publication Date

12-2010

Publisher

Akadémiai Kiadó

Source Publication

Studia Scientiarum Mathematicarum Hungarica

Source ISSN

0081-6906

Original Item ID

doi: 10.1556/SScMath.2009.1143

Abstract

Most of the well-known continuous univariate distributions are characterized based on a truncated moment of a function of the 1st order statistic or of the nth order statistic.

Comments

Studia Scientiarum Mathematicarum Hungarica, Vol. 47, No. 4 (December 2010): 462-484. DOI.